# SDR SWAA2023122828481

- Difficulty date: December 6, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE RIGHT HAND GIRT BAR BRACKET LOOSE.<[01] R/R FASTENER IAW SRM 51-40-02.;[02] C/W INSPECTION.
